# SDR GTIA2024122338615

- Difficulty date: December 20, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N902NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6907
- Aircraft time: 26,257 hours, 11,385 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Condition: Failed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND L2 DOOR DAMPER LEAKING AND DOES NOT HOLD PRESSURE (1502WM)(S/N: RFM27891)-REMOVED EXPENDED DAMPER DIAPHRAGM AND INSTALLED NEW DIAPHRAGM IAW AMM 52-11-14. SERVICED DOOR ASSIST BOTTLE IAW AMM 52-10-00. OPS AND LEAK CHECKS GOOD. A/C OK FOR CONTINUED SERVICE
